# SDR UPS96420378

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  AFT CARGO COMP:  FOUND CRACK IN FRAME WEB NEAR INSULATION HOLE AT BS 1500, S-42 RT.  STOP DRILLED CRACK AND REPAIRED FRAME WEB IAW KLM-DFX-96-127.  REPAIRED APPROVED PER EFN-53-0767.
